×

zbMATH — the first resource for mathematics

Harnack inequality and pinching estimates for anisotropic curvature flow of hypersurfaces. (English) Zbl 1388.53063
Summary: We obtain a differential Harnack inequality for anisotropic curvature flow of convex hypersurfaces in Euclidean space with its speed given by a curvature function of homogeneity degree one in a certain class, and restrictions depending only on the initial data and the anisotropic factor which reflects the influence of the ambient space. Moreover, the pinching estimate for such flows is derived from the maximum principle for tensors.

MSC:
53C44 Geometric evolution equations (mean curvature flow, Ricci flow, etc.) (MSC2010)
35K55 Nonlinear parabolic equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Andrews, B., Contraction of convex hypersurfaces in Euclidean space, Calc. Var. Partial Differential Equations, 2, 2, 151-171, (1994) · Zbl 0805.35048
[2] Andrews, B., Harnack inequalities for evolving hypersurfaces, Math. Z., 217, 2, 179-197, (1994) · Zbl 0807.53044
[3] Andrews, B., Volume-preserving anisotropic mean curvature flow, Indiana Univ. Math. J., 50, 2, 783-827, (2001) · Zbl 1047.53037
[4] Andrews, B., Pinching estimates and motion of hypersurfaces by curvature functions, J. Reine Angew. Math., 608, 17-33, (2007) · Zbl 1129.53044
[5] Andrews, B.; Langford, M., Two-sided non-collapsing curvature flows, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5), 15, 543-560, (2016) · Zbl 1364.53061
[6] Andrews, B.; McCoy, J.; Zheng, Y., Contracting convex hypersurfaces by curvature, Calc. Var. Partial Differential Equations, 47, 3-4, 611-665, (2013) · Zbl 1288.35292
[7] Brendle, S., A generalization of Hamilton’s differential Harnack inequality for the Ricci flow, J. Differential Geom., 82, 207-227, (2009) · Zbl 1169.53050
[8] Bryan, P.; Ivaki, M. N.; Scheuer, J., Harnack inequalities for evolving hypersurfaces on the sphere · Zbl 1408.53087
[9] Bryan, P.; Ivaki, M. N.; Scheuer, J., Harnack inequalities for curvature flows in riemannian and Lorentzian manifolds
[10] Cabezas-Rivas, E.; Topping, P., The canonical expanding soliton and Harnack inequalities for Ricci flow, Trans. Amer. Math. Soc., 364, 3001-3021, (2012) · Zbl 1258.53068
[11] Chow, B., On Harnack inequality and entropy for the Gaussian curvature flow, Comm. Pure Appl. Math., 44, 4, 469-483, (1991) · Zbl 0734.53035
[12] Chow, B.; Chu, S-C., A geometric interpretation of Hamilton’s Harnack inequality for the Ricci flow, Math. Res. Lett., 2, 6, 701-718, (1995) · Zbl 0856.53030
[13] Chow, B.; Chu, S-C., Space-time formulation of Harnack inequalities for curvature flows of hypersurfaces, J. Geom. Anal., 11, 2, 219-231, (2001) · Zbl 0999.53031
[14] Chow, B.; Hamilton, R. S., Constraint and linear Harnack inequalities for parabolic equations, Invent. Math., 129, 213-238, (1997) · Zbl 0903.58054
[15] Eto, T.; Giga, Y.; Ishii, K., An area minimizing scheme for anisotropic mean curvature flow, Proc. Japan Acad. Ser. A Math. Sci., 88, 1, 7-12, (2012) · Zbl 1242.35013
[16] Gerhardt, C., Curvature flows in the sphere, J. Differential Geom., 100, 2, 301-347, (2015) · Zbl 1395.53073
[17] Guan, P.; Li, J., The quermassintegral inequalities for k-convex starshaped domains, Adv. Math., 221, 1725-1732, (2009) · Zbl 1170.53058
[18] Hamilton, R. S., Three manifolds with positive Ricci curvature, J. Differential Geom., 17, 255-306, (1982) · Zbl 0504.53034
[19] Hamilton, R. S., The Harnack estimate for the Ricci flow, J. Differential Geom., 37, 1, 225-243, (1993) · Zbl 0804.53023
[20] Hamilton, R. S., A matrix Harnack estimate for the heat equation, Comm. Anal. Geom., 1, 1, 113-126, (1993) · Zbl 0799.53048
[21] Hamilton, R. S., Harnack estimate for the mean curvature flow, J. Differential Geom., 41, 215-226, (1995) · Zbl 0827.53006
[22] Helmensdorfer, S.; Topping, P., The geometry of differential Harnack estimates, (Actes du séminaire de Théorie spectrale et géométrie, Grenoble 2011-2012, vol. 30, (2013)), 77-89 · Zbl 1378.53076
[23] Kang, H.; Kim, L.; Lee, K., Anisotropic flow of convex hypersurfaces by the square root of the scalar curvature
[24] Kotschwar, B., Harnack inequalities for evolving convex surfaces from the space-time perspective, (2009), preprint
[25] Li, P.; Yau, S-T., On the parabolic kernel of the Schrödinger operator, Acta Math., 156, 3-4, 153-201, (1986)
[26] Müller, R., Differential Harnack inequalities and the Ricci flow, EMS Series of Lectures in Mathematics, (2006), European Mathematical Society · Zbl 1103.58014
[27] Smoczyk, K., Harnack inequalities for curvature flows depending on mean curvature, New York J. Math., 3, 103-118, (1997) · Zbl 0897.53032
[28] Urbas, J., An expansion of convex hypersurfaces, J. Differential Geom., 33, 91-125, (1991) · Zbl 0746.53006
[29] Xia, C., Inverse anisotropic curvature flow from convex hypersurfaces, J. Geom. Anal., (2016)
[30] Zhu, X-P., Lectures on mean curvature flows, AMS/IP Studies in Advanced Mathematics, vol. 32, (2002), American Mathematical Society/International Press Providence, RI/Somerville, MA · Zbl 1197.53087
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.